Translator Disclaimer
November 2016 A note on a local limit theorem for Wiener space valued random variables
Alberto Lanconelli, Aurel I. Stan
Bernoulli 22(4): 2101-2112 (November 2016). DOI: 10.3150/15-BEJ721

Abstract

We prove a local limit theorem, that is, a central limit theorem for densities, for a sequence of independent and identically distributed random variables taking values on an abstract Wiener space; the common law of those random variables is assumed to be absolutely continuous with respect to the reference Gaussian measure. We begin by showing that the key roles of scaling operator and convolution product in this infinite dimensional Gaussian framework are played by the Ornstein–Uhlenbeck semigroup and Wick product, respectively. We proceed by establishing a necessary condition on the density of the random variables for the local limit theorem to hold true. We then reverse the implication and prove under an additional assumption the desired $\mathcal{L}^{1}$-convergence of the density of $\frac{X_{1}+\cdots+X_{n}}{\sqrt{n}}$. We close the paper comparing our result with certain Berry–Esseen bounds for multidimensional central limit theorems.

Citation

Download Citation

Alberto Lanconelli. Aurel I. Stan. "A note on a local limit theorem for Wiener space valued random variables." Bernoulli 22 (4) 2101 - 2112, November 2016. https://doi.org/10.3150/15-BEJ721

Information

Received: 1 May 2014; Revised: 1 January 2015; Published: November 2016
First available in Project Euclid: 3 May 2016

zbMATH: 1343.60016
MathSciNet: MR3498024
Digital Object Identifier: 10.3150/15-BEJ721

Rights: Copyright © 2016 Bernoulli Society for Mathematical Statistics and Probability

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.22 • No. 4 • November 2016
Back to Top